MAUDE Adverse Event Report: VOLCANO CORPORATION COMBOWIRE PRESSURE/FLOW GUIDE WIRE; WIRE, GUIDE, CATHETER

VOLCANO CORPORATION COMBOWIRE PRESSURE/FLOW GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 9515
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Pt info: attempts to obtain patient information have been unsuccessful.No tests/laboratory data available.Other relevant history: no information available.Implant and explant dates(s): the implant or explant dates are not applicable to this device.Concomitant product(s): no information available.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.
 
Event or Problem Description
This case was reviewed and investigated according to the manufacturer's policy.It was reported, after introduction of the manufacturer's device, in a very tortuous vessel, immediate dissection of the cx coronary artery and subsequent occlusion of the cx occurred.It was decided to immediately stent this artery, no measurements were performed.This was possibly due to the combowire.The patient recovered well and has no complaints.This adverse event is being reported because the patient's vessel was dissected while the manufacturer's device was in use and additional intervention was performed.

Brand Name
COMBOWIRE PRESSURE/FLOW GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
VOLCANO CORPORATION
2870 kilgore road
rancho cordova CA 95670
MDR Report Key8140605
Report Number2939520-2018-00196
Device Sequence Number1579494
Product Code DQX
UDI-Device Identifier00184360000334
UDI-Public(01)00184360000334(17)191130
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K042996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number9515
Device Catalogue Number804670001
Device Lot Number0033 20085619
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;